# SDR ASAA2016062217133

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,040 hours, 10,045 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000. FOUND NR 2 ENG ECONOMIC FAULT MSG 73-31372, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  REF FIM 73-11, TASK 801, UPPER EGT SECTORS READING HIGH.  EEC BITE RESULTS: ECONOMIC FAULTS 73-11372, 73-21372 ON RECENT FAULTS.  ENGINE 2, T495 BEFORE TEMPS: S1:63.37, S2:28.62, S3:30.12, S4:64.75.  DURING EGT CLEANING, S1 + S4 T495 EGT PROBES RESISTANCE OUT OF LIMITS.  R & R S1 + S4 PROBES REF AMM 77-21-01.  NO FURTHER FAULTS NOTED.  T495 TEMPS AFTER: S1:26.00, S2:14.87, S3:15.00, S4:24.75.  EEC GROUND TESTS PASS.
